# SDR UIEA2025082601142

- Difficulty date: August 26, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 105,245 hours, 16,933 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4205401
- Part serial: 275227B
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

HYD OVHT SYS 4 EICAS MESSAGE. R & R TEMP TRANSMITTER IAW AMM 29-32-02. OPS/LK CHK OK. R & R EDP IAW AMM 29-11-05. OPS CHECKED OK PER AMM 29-11-05. IDLE RUN CHKS OK PER AMM 71-00-00-705-152-J00. REF IPC 29-11-05-048.
